PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The Ramsey-type version of a problem of Pomerance and Schinzel

Volume 156 / 2012

Péter Pál Pach Acta Arithmetica 156 (2012), 1-5 MSC: Primary 11B75. DOI: 10.4064/aa156-1-1

Authors

  • Péter Pál PachDepartment of Algebra and Number Theory
    Eötvös Loránd University
    Pázmány Péter sétány 1/c
    1117 Budapest, Hungary
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image